On generalized intuitionistic fuzzy soft set

Manoj Bora, Tridiv Jyoti Neog, Dusmanta Kumar Sut

Abstract


The purpose of this paper is to study some basic operations and results available in the literature of generalized intuitionistic fuzzy soft sets. We have extended the notion of generalized intuitionistic fuzzy soft sets initiated by Dinda with some modifications and some new results have been put forward in our work.

Full Text: PDF

How to Cite this Article:

Manoj Bora, Tridiv Jyoti Neog, Dusmanta Kumar Sut, On generalized intuitionistic fuzzy soft set, J. Math. Comput. Sci., 2 (2012), 1030-1051

Copyright © 2012 Manoj Bora, Tridiv Jyoti Neog, Dusmanta Kumar Sut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS